MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE INFANT MANUAL RESUSCITATOR, 40'' (1.0M) OXYGEN RESERVOIR TUBING; CARDIOPULMONARY RESUSCITATION AID KIT

VYAIRE MEDICAL AIRLIFE INFANT MANUAL RESUSCITATOR, 40'' (1.0M) OXYGEN RESERVOIR TUBING; CARDIOPULMONARY RESUSCITATION AID KIT
Model Number AIRLIFE¿ INFANT MANUAL RESUSCITATOR, 40'' (1.0M) OXYGEN RESERVOIR TUBING
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Codes Bradycardia (1751); Low Oxygen Saturation (2477)
Date of Event 02/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the neonatal resuscitator bag used to ventilate patient in the emergency department during intubation had a manufacturer's defect where the high pressure o2 tubing disconnected inside the large bore tubing.This event occurred while connected to a premature patient and this lead to desaturation and bradycardia, compression initiated for one minute and the patient was transferred to another pediatric resuscitator bag and the patient's heart rate and spo2 back to normal.
 
Additional Manufacturer Narrative
Device evaluation: d4, g4, g7, h2, h3, h6 and h10.Result of investigation: vyaire medical was unable to verify the customer's reported issue.The device history record review showed no deviations in manufacturers specifications, and no product was returned for evaluation; therefore, a definitive root cause could not be determined, and corrective or preventive action is not indicated at this time.

Brand Name
AIRLIFE INFANT MANUAL RESUSCITATOR, 40'' (1.0M) OXYGEN RESERVOIR TUBING
Common Device Name
CARDIOPULMONARY RESUSCITATION AID KIT
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key10058079
Report Number8030673-2020-00096
Device Sequence Number2715193
Product Code OEV
UDI-Device Identifier10885403103155
UDI-Public(01)10885403103155(10)0004020711
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE¿ INFANT MANUAL RESUSCITATOR, 40'' (1.0M) OXYGEN RESERVOIR TUBING
Device Catalogue Number2K8038
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/21/2020
Supplement Date Received by Manufacturer05/14/2020
Initial Report FDA Received Date05/14/2020
Supplement Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 MO
Patient Weight4